# SDR 2000ZZZX118

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57BT
- Make and model: Piper PA-31P
- Aircraft serial: 31P7400175
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 600X68PLY
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING, A 'THUMPING' NOISE WAS NOTICED WHEN THE NOSE WHEEL TOUCHED DOWN.  INSPECTION REVEALED A BULGE IN THE NOSE TIRE SIDE WALL THAT WAS CONTACTING THE NOSE FORK DURING ROTATION OF THE TIRE.  THE TIRE, OTHERWISE, APPEARED TO BE IN GOOD CONDITION.
